MAUDE Adverse Event Report: NDS SURGICAL IMAGING, LLC RADIANCE; CAMERA, SURGICAL AND ACCESSORIES

NDS SURGICAL IMAGING, LLC RADIANCE; CAMERA, SURGICAL AND ACCESSORIES
Model Number 90X0695
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "reported problem: the monitor's glass screen fell off and shattered.Was previously repaired on rma# 200261754 involving the lcd screen.".
 
Additional Manufacturer Narrative
We have received the display without the shattered front glass pieces.Hence, the investigation of the glue rests on the shattered pieces was not possible in order to establish the root cause.
 
Additional Manufacturer Narrative
We have received the display without the shattered front glass pieces.Hence, the investigation of the glue rests on the shattered pieces was not possible in order to establish the root cause.Additionally, we have reviewed the production records (dhr).No anomalies were detected.

Brand Name
RADIANCE
Common Device Name
CAMERA, SURGICAL AND ACCESSORIES
Manufacturer (Section D)
NDS SURGICAL IMAGING, LLC
100 paramount drive
suite 101
sarasota FL 34232
Manufacturer (Section G)
NDS SURGICAL IMAGING, LLC
alte poststrasse 11
ludwigsstadt 96337
GM   96337
Manufacturer Contact
emilia dürr
100 paramount drive
suite 101
sarasota, FL 34232
MDR Report Key17937871
Report Number3014991167-2023-00001
Device Sequence Number11486325
Product Code KQM
UDI-Device Identifier00818089021188
UDI-Public00818089021188
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number90X0695
Device Catalogue Number90X0695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown